# SDR DALA2022072105046

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON FLOOR BEAM-UPPER CHORD LBL 10, AT APPROX. STA324, (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00487 FLOOR BEAM-UPPER CHORD LBL 10, AT APPROX. STA. 324, (W1). WAS REPAIRED PER B757-200 SRM. (2326311)
